Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Construction of pseudorandom binary lattices using elliptic curves

Author: László Mérai
Journal: Proc. Amer. Math. Soc. 139 (2011), 407-420
MSC (2010): Primary 11K45
Published electronically: September 30, 2010
MathSciNet review: 2736325
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In an earlier paper, Hubert, Mauduit and Sárközy introduced and studied the notion of pseudorandomness of binary lattices. Later constructions were given by using characters and the notion of a multiplicative inverse over finite fields. In this paper a further large family of pseudorandom binary lattices is constructed by using elliptic curves.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11K45

Retrieve articles in all journals with MSC (2010): 11K45

Additional Information

László Mérai
Affiliation: Alfréd Rényi Institute of Mathematics, Budapest, Pf. 127, H-1364 Hungary

PII: S 0002-9939(2010)10631-7
Keywords: Pseudorandom, binary sequence, binary lattice, elliptic curve, character sum
Received by editor(s): February 5, 2010
Published electronically: September 30, 2010
Additional Notes: This research was partially supported by the Hungarian National Foundation for Scientific Research, Grant No. K67676, and by the Momentum Fund of the Hungarian Academy of Sciences.
Communicated by: Jim Haglund
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.